# SDR WWMA9700027

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 6226342022
- Condition: Defective
- Location: Left Cockpit
- Part time: 7,016 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON APPROACH, CREW SMELLED SOMETHING ELECTRICAL, THE CAPTAINS ELECTRONIC  ATTITUDE DIRECTION INDICATOR SUBSEQUENTLY WENT BLACK.  THE CREW TURNED OFF THE LEFT AVIONICS AND THE SMELL WENT AWAY.  MAINTENANCE REPLACED THE LEFT ELECTRONIC ATTITUDE DIRECTION INDICATOR.
